Comptes Rendus
Mathematical Analysis
Riesz products on the ring of p-adic integers
Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 425-430.

We introduce a class of probability measures, called Riesz products, on the ring Zp of p-adic integers. We prove a result on the almost everywhere convergence, with respect to a Riesz product, of some related series and then obtain the Hausdorff dimension of the Riesz product. Other properties of these measures are also discussed, like the mutual absolute continuity, the quasi-invariance with respect to the shift transformation and the quasi-Bernoulli property.

Nous introduisons une classe de mesures de probabilités, appelées produits de Riesz, sur l'anneau Zp des entiers p-adiques. Nous prouvons un résultat concernant la convergence presque partout, par rapport à un produit de Riesz, de certaines séries liées et puis nous obtenons la dimension de Hausdorff du produit de Riesz. D'autres propriétés de ces mesures sont aussi discutées, comme la continuité absolue mutuelle, la quasi-invariance par rapport au décalage et la propriété de quasi Bernoulli.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.02.016
Aihua Fan 1, 2; Xiong Ying Zhang 1

1 Department of Mathematics, Wuhan University, 430072 Wuhan, China
2 LAMFA, UMR 6140 CNRS, université de Picardie, 33, rue Saint-Leu, 80039 Amiens, France
@article{CRMATH_2007__344_7_425_0,
     author = {Aihua Fan and Xiong Ying Zhang},
     title = {Riesz products on the ring of \protect\emph{p}-adic integers},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {425--430},
     publisher = {Elsevier},
     volume = {344},
     number = {7},
     year = {2007},
     doi = {10.1016/j.crma.2007.02.016},
     language = {en},
}
TY  - JOUR
AU  - Aihua Fan
AU  - Xiong Ying Zhang
TI  - Riesz products on the ring of p-adic integers
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 425
EP  - 430
VL  - 344
IS  - 7
PB  - Elsevier
DO  - 10.1016/j.crma.2007.02.016
LA  - en
ID  - CRMATH_2007__344_7_425_0
ER  - 
%0 Journal Article
%A Aihua Fan
%A Xiong Ying Zhang
%T Riesz products on the ring of p-adic integers
%J Comptes Rendus. Mathématique
%D 2007
%P 425-430
%V 344
%N 7
%I Elsevier
%R 10.1016/j.crma.2007.02.016
%G en
%F CRMATH_2007__344_7_425_0
Aihua Fan; Xiong Ying Zhang. Riesz products on the ring of p-adic integers. Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 425-430. doi : 10.1016/j.crma.2007.02.016. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2007.02.016/

[1] A.H. Fan Quelques propriétés des produits de Riesz, Bull. Sci. Math., Volume 117 (1993), pp. 421-439

[2] A.H. Fan Sur les dimensions de mesures, Studia Math., Volume 111 (1994), pp. 1-17

[3] E. Hewitt; H.S. Zuckerman Singular measures with absolutely continuous convolution squares, Proc. Cambridge Philos. Soc., Volume 62 (1966), pp. 399-420

[4] J. Peyrière Étude de quelques propriétés des produits de Riesz, Ann. Inst. Fourier, Volume 25 (1975), pp. 127-169

[5] J. Peyrière Almost everywhere convergence of lacunary trigonometric series with respect to Riesz products, J. Austral. Math. Soc., Volume 48 (1990), pp. 376-383

[6] W. Rudin Fourier Analysis on Groups, Interscience Tracts in Pure and Applied Mathematics, vol. 12, Wiley, New York, 1962

[7] V.S. Vladimirov; I.V. Volovich; E.I. Zelenov P-Adic Analysis and Mathematical Physics, World Scientific, 1994

Cited by Sources:

Comments - Policy